I have gained weight, have short term memory loss, pain in arms and legs, occasional leg crams, weird vivid dreams and constant fatique. Anyone else? Do you know why it causes that?
I will rely on the clinical research results to answer and then give you my results. Memory loss was not a significant issue in any of the trials. Occasional tremors did occur, but ended soon after taking Viibryd (40mg). Vivid dreams were reported in a significant number of cases. In 20% of those cases they went away, but in most cases individual sought help from their practitioners. Fatigue was only a minor problem that only manifested when starting Viibryd. 4-6% of people gained weight 7-9% got anorexia.
In my case I have lost 45 pounds, but I was trying to loose weight so no problems with anorexia.
Muscle twitches in the first week, but they went away quickly. Fatigue was a problem because of the vivid dreams. I was awaking after every dream cycle with a 'what the hell was that' expression. The doc put me on 30mg of Temazepam and that problem is now gone as long as I get 8 hours of sleep. Less and I feel tired for a few hours.
I hope this helped.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2011 • 46 answers
Posted 10 Mar 2012 • 3 answers
Posted 27 Jun 2012 • 36 answers
Posted 1 May 2013 • 35 answers
Posted 11 Jun 2015 • 1 answer